# SDR R61A201812280033

- Difficulty date: December 28, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 36,512 hours, 22,877 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Part time: 36,512 hours, 22,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY MAINTENANCE CHECK. MAINTENANCE FOUND LEVEL 2 CORROSION AT AFT FUSELAGE WASTE SERVICE DOOR EXTERNAL SIDE. THEY REMOVED AND REPLACED SERVICE DOOR IAW AMM 53-03-60. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
